Alert archive / Alabama / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 55, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at May 11, 2007, 4:01 PM CDT for Mobile County, Alabama. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2007, 4:01 PM CDT (21:01 UTC)
- Expired
- May 11, 2007, 4:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
County Mobile County, AL
The radar
The Mobile radar (KMOB), 2 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 297 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1367 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMOB 112102 SVRMOB ALC097-112145- /O.NEW.KMOB.SV.W.0055.070511T2101Z-070511T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 401 PM CDT FRI MAY 11 2007 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL MOBILE COUNTY IN SOUTHWEST ALABAMA... * UNTIL 445 PM CDT * AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR UNIVERSITY OF SOUTH ALABAMA...OR ABOUT 9 MILES WEST OF DOWNTOWN MOBILE...AND MOVING WEST AT 7 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MOBILE AIRPORT AND DAWES BY 415 PM CDT... 6 MILES SOUTH OF SEMMES BY 420 PM CDT... SNOW AND TANNER WILLIAMS AND HUTCHENS ELEMENTARY SCHOOL BY 425 PM CDT... SEVEN HILLS BY 430 PM CDT... BIG CREEK LAKE DAM AND BIG CREEK LAKE BY 440 PM CDT... TANNER WILLIAMS BY 445 PM CDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3062 8811 3079 8811 3081 8839 3059 8836 $$
2 follow-up statements
000 WWUS54 KMOB 112118 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 416 PM CDT FRI MAY 11 2007 ALC097-112145- /O.CON.KMOB.SV.W.0055.000000T0000Z-070511T2145Z/ MOBILE AL- 416 PM CDT FRI MAY 11 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR CENTRAL MOBILE COUNTY... AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED JUST NORTHEAST OF THE MOBILE REGIONAL AIRPORT...OR ABOUT 12 MILES WEST OF DOWNTOWN MOBILE...MOVING WEST AT 5 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES SOUTH OF SEMMES BY 430 PM CDT... HUTCHENS ELEMENTARY SCHOOL BY 435 PM CDT... SNOW AND TANNER WILLIAMS BY 435 PM CDT... SEVEN HILLS BY 440 PM CDT... BIG CREEK LAKE DAM...TANNER WILLIAMS AND BIG CREEK LAKE BY 445 PM CDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3065 8813 3080 8817 3079 8841 3059 8836 $$
000 WWUS54 KMOB 112132 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 430 PM CDT FRI MAY 11 2007 ALC097-112145- /O.CON.KMOB.SV.W.0055.000000T0000Z-070511T2145Z/ MOBILE AL- 430 PM CDT FRI MAY 11 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR MOBILE COUNTY... AT 430 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED JUST NORTHEAST OF THE MOBILE REGIONAL AIRPORT...OR ABOUT 11 MILES WEST OF DOWNTOWN MOBILE...MOVING WEST AT 5 MPH. ANOTHER SEVERE STORM WAS NOTED JUST SOUTH OF THEODORE NEAR LAURENDINE. THIS STORM WAS MOVING SLOWLY WEST AT 5 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING HAIL FROM DIME TO NICKEL SIZE. THESE STORMS ARE MOVING SLOWLY...AND MAY PRODUCE LOCALIZED FLOODING OF POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. REMEMBER...TURN AROUND AND DO NOT DROWN. IN ADDITION...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3046 8811 3080 8817 3079 8841 3044 8840 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:24 PM CDT, 37 minutes earlier.
Area forecast discussion, May 11, 3:24 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 324 PM CDT FRI MAY 11 2007 .SHORT TERM THIS AFTERNOON THROUGH SATURDAY...UPPER LOW OVER SOUTHERN LOUISIANA STARTING TO PROVIDE SYNOPTIC SCALE SUPPORT WHILE SEA BREEZE ON THE MESO-SCALE PROVIDES THE SURFACE FOCUS FOR SCATTERED COVERAGES OF SHOWERS AND THUNDERSTORMS. BRIEF...STRONG WIND GUSTS CAN POSSIBLY OCCUR IN STORMS THROUGH THE REMAINDER OF THE DAY ALONG WITH THE OCCURRENCE OF SMALL HAIL. A FEW STORMS POSSIBLY ATTAINING SEVERE LEVELS WITH LARGE HAIL AND DAMAGING WINDS. BE PREPARED TO MOVE TO A PLACE OF SHELTER IN THE CASE A WARNING IS ISSUED FOR YOUR AREA. FORECASTERS MAINTAIN A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS TONIGHT OUT OF RESPECT FOR THE WEAK UPPER LEVEL ENERGY/SUPPORT FORECAST TO SLIDE SLOWLY EAST SOUTHEAST OFF THE LOUISIANA COAST. UPPER LEVEL WEAKNESS/TROF ATOP THE AREA ON SATURDAY ALONG WITH ANY SURFACE FORCING FROM THE AFTERNOON SEABREEZE IN A MORE MOIST ENVIRONMENT (PRECIPITABLE WATERS NEAR 1.5 INCHES) SUGGESTS A SCATTERING OF THUNDERSTORM COVERAGES SATURDAY. FORECAST TEMPERATURE/DEWPOINT PROFILES IN THE LOWER LEVELS OF THE ATMOSPHERE SATURDAY AGAIN SUGGESTS THE POTENTIAL OF BRIEF STRONG WIND GUSTS IN THUNDERSTORMS. ISOLATED SEVERE WIND GUSTS IN EXCESS OF 55 MPH CANNOT BE RULED OUT AS WELL ON SATURDAY. MILD OVERNIGHT TEMPERATURES ALONG ABOVE SEASONAL WARMTH FOR DAYTIME HIGHS CONTINUE. /10 .LONG TERM SUNDAY THROUGH FRIDAY...UPPER TROFFING FROM THE MID ATLANTIC INTO THE GULF LATE IN THE WEEKEND IS FORECAST TO MOVE EAST OFF THE EAST COAST. AS THIS OCCURS...A SURFACE HIGH PRESSURE RIDGE BUILDS SOUTHWARD ACROSS THE VIRGINIAS AND CAROLINAS. AS THE SURFACE HIGH CONTINUES TO DROP SOUTH OFF THE SOUTHEAST COAST OF THE UNITED STATES BY MID NEXT WEEK THE MOISTURE GRADIENT WILL BE JUST ALONG AND ACROSS THE FORECAST AREA...SO WILL EXPECT TO SEE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS FROM MONDAY AFTERNOON UNTIL THURSDAY...PRIMARILY AFTERNOON AND EVENING AND MORE PREVALENT NEAR THE COAST WHERE THE SEA BREEZE WILL ENHANCE THE LOW LEVEL CONVERGENCE. TEMPERATURES WARM TO HOT SATURDAY AND SUNDAY WILL MODERATE INTO THE LOW AND MID 80S AFTER THE BACK DOOR FRONT ARRIVES MONDAY MORNING OR THERE ABOUTS. ANOTHER WEAK SURFACE TROF/FRONT SETTLES INTO THE SOUTHERN STATES LATE NEXT WEEK WHICH SHOULD SUPPORT A SMALL CHANCE OF THUNDERSTORMS THEN. 10/11 && .MARINE...AN UPPER LEVEL SYSTEM WILL MOVE SOUTHEAST FROM TEXAS TO THE CENTRAL GULF. ALTHOUGH THE PREVAILING LIGHT WIND FLOW IS EXPECTED TO REMAIN OFFSHORE THROUGH THE WEEKEND...A LIGHT ONSHORE WIND FLOW WILL LIKELY DEVELOP EACH AFTERNOON...ESPECIALLY ACROSS THE BAYS AND NEAR SHORE GULF WATERS DUE TO RESULTANT SEA BREEZE EFFECTS. PRECIPITATION CHANCES WILL INCREASE ACROSS THE REGION THROUGH THE WEEKEND...WITH A FEW OF THE STORMS POSSIBLY BECOMING STRONG ALONG THE COAST. SURFACE HIGH PRESSURE WILL BUILD ACROSS THE SOUTHEAST STATES ON MONDAY... CREATING A MODERATE TO STRONG SOUTHEASTERLY WIND FLOW AND BUILDING SEAS THROUGH THE FIRST HALF OF NEXT WEEK. /22 && .FIRE WEATHER...WEAK SURFACE HIGH PRESSURE OVER THE NORTHWEST GULF PROVIDES FOR A LIGHT WIND FLOW REGIME THIS WEEKEND. CONSIDERING THE LIGHT FLOW AND THERMAL DIFFERENCES BETWEEN THE LAND/SEA INTERFACE DURING THE DAYTIME HOURS...A COASTAL SEABREEZE BRINGS ABOUT A SOUTHERLY COMPONENT TO THE WIND IN THE AFTERNOONS ALONG THE SOUTHERN ZONES. THE SEA BREEZE ALSO PROVIDES A FOCUS FOR THUNDERSTORMS AS WELL. ALTHOUGH DAYTIME HUMIDITIES ARE FORECAST TO MODERATE...LIGHTNING COULD INITIALLY IGNITE DRY FUELS. /10 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 66 88 66 90 / 20 30 20 20 PENSACOLA 68 88 68 88 / 20 20 20 20 DESTIN 70 86 70 85 / 20 20 20 20 EVERGREEN 64 88 64 89 / 20 30 20 20 WAYNESBORO 59 84 60 88 / 20 30 20 20 CAMDEN 62 86 61 88 / 20 30 20 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, May 11, 6:00 AM CDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 600 AM CDT FRI MAY 11 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 121200- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE- CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 600 AM CDT FRI MAY 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE... AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS OR SEVERE WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... HIGH PRESSURE MOVING SOUTH ALONG THE ATLANTIC SEABOARD MONDAY INTO WEDNESDAY WILL CREATE A MODERATE TO STRONG EASTERLY FLOW...RESULTING IN INCREASED SEAS AND MAKING BOATING FOR SMALL CRAFT HAZARDOUS OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR SEVERE WEATHER OPERATIONS SHOULD NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, May 11, 1:56 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 156 PM CDT FRI MAY 11 2007 MSZ079-111945- GEORGE- INCLUDING THE CITIES OF...LUCEDALE... 156 PM CDT FRI MAY 11 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER GEORGE COUNTY... AT 151 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 2 MILES SOUTHWEST OF EVANSTON...AND MOVING WEST AT 5 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... BASIN...BEXLEY AND MERRILL THROUGH 245 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, May 11, 2:57 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 257 PM CDT FRI MAY 11 2007 MSZ067-112045- WAYNE- INCLUDING THE CITIES OF...WAYNESBORO... 257 PM CDT FRI MAY 11 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER WAYNE COUNTY... AT 256 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES EAST OF MULBERRY...MOVING NORTHWEST AT 5 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... MULBERRY...CLARA AND STRENGTHFORD THROUGH 345 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS AROUND 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Local storm report, May 11, 3:30 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
330 PM CDT FRI MAY 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
315 PM HAIL MCHENRY
05/11/2007 NICKEL SIZE MONROE AL EMERGENCY MGR
319 PM HAIL NEAR BARRINEAU PARK
05/11/2007 NICKEL SIZE ESCAMBIA FL NWS EMPLOYEE
&&
GARMONLocal storm report, May 11, 3:30 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
330 PM CDT FRI MAY 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
315 PM HAIL MCHENRY
05/11/2007 NICKEL SIZE MONROE MS EMERGENCY MGR
319 PM HAIL NEAR BARRINEAU PARK
05/11/2007 NICKEL SIZE ESCAMBIA FL NWS EMPLOYEE
&&
GARMONSpecial weather statement, May 11, 3:30 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 330 PM CDT FRI MAY 11 2007 MSZ078-112115- STONE- 330 PM CDT FRI MAY 11 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER STONE COUNTY... AT 325 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF MCHENRY...MOVING WEST AT 5 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... ROGERS LAKE THROUGH 415 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL TO THE SIZE OF DIMES...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS AROUND 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, May 11, 3:43 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 343 PM CDT FRI MAY 11 2007 MSZ079-112130- GEORGE- INCLUDING THE CITIES OF...LUCEDALE... 343 PM CDT FRI MAY 11 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER GEORGE COUNTY... AT 342 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 3 MILES NORTHWEST OF SHIPMAN...AND MOVING WEST AT 5 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... AGRICOLA...EVANSTON AND LUCEDALE THROUGH 430 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING...AND WIND GUSTS AROUND 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 2:00 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 30 min |
| May 11, 2:32 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 43 min |
| May 11, 3:13 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 47 min |
| May 11, 4:39 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh | 51 min |
| May 11, 4:44 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 46 min |
| May 11, 5:07 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 23 min |
| May 11, 5:16 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 44 min |
| May 11, 5:24 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 36 min |
| May 11, 6:39 PM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 36 min |
| May 11, 6:41 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 17 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.